# SDR 99ZZZX648

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409ES
- Make and model: Cessna 172R
- Aircraft serial: 17280231
- Propeller: Mcauly IC235LFA7570
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 05530313
- Condition: Wrinkled
- Location: Cowl Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIREWALL SEVERELY WRINKLED, NOSE ATTACH STRUCTURE RIVETS SHEARED.  TWO INCH CRACK IN FIREWALL BELOW BATTERY BOX AT COWL MOUNT.  SUBMITTER STATED A POSSIBLE CAUSE AS HARD LANDING.  THICKER FIREWALL COULD PREVENT RECURRENCE.
